MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE IMPLANT, TITANIUM, 5.0X18 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE IMPLANT, TITANIUM, 5.0X18 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.1008
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 05/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that 5 months after the dental implant and abutment were placed in ada site 20 in the mouth, the implant had not achieved osseointegration.No infection was reported.The product will be forwarded to the manufacturer for investigation.There were no reported complications.
 
Additional Manufacturer Narrative
 
Event or Problem Description
The clinician reported that 5 months after the dental implant and abutment were placed in ada site 20 in the mouth, the implant had not achieved osseointegration.No infection was reported.The product will be forwarded to the manufacturer for investigation.There were no reported complications.(b)(4).

Brand Name
CM DRIVE IMPLANT, TITANIUM, 5.0X18 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7656088
Report Number3008261720-2018-02932
Device Sequence Number13498674
Product Code DZE
UDI-Device Identifier07899878023487
UDI-Public07899878023487
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150182
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 07/02/2018
Report Date (Section F) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/05/2022
Device Catalogue Number109.1008
Device Lot Number800304575I
Other Device ID Number07899878023487
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/31/2018
Device Age1 MO
Event Location Other
Date Report to Manufacturer06/08/2018
Initial Date Received by Manufacturer 06/08/2018
Supplement Date Received by Manufacturer10/08/2018
Initial Report FDA Received Date07/02/2018
Supplement Report FDA Received Date10/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABUTMENT PLACEMENT; ABUTMENT PLACEMENT; ABUTMENT PLACEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR